The simultaneous Pell equations $y^2-Dz^2=1$ and $x^2-2Dz^2=1$

Volume 126 / 2007

Xiaolei Dong, W. C. Shiu, C. I. Chu, Zhenfu Cao Acta Arithmetica 126 (2007), 115-123 MSC: 11D45, 11D61, 11D72. DOI: 10.4064/aa126-2-2

Authors

  • Xiaolei DongDepartment of Computer Science
    Shanghai Jiao Tong University
    Shanghai 200030, P.R. China
    e-mail
  • W. C. ShiuDepartment of Mathematics
    Hong Kong Baptist University
    224 Waterloo Road
    Kowloon Tong, Hong Kong, P.R. China
    e-mail
  • C. I. ChuDepartment of Mathematics
    Hong Kong Baptist University
    224 Waterloo Road
    Kowloon Tong, Hong Kong, P.R. China
    e-mail
  • Zhenfu CaoDepartment of Computer Science
    Shanghai Jiao Tong University
    Shanghai 200030, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image